Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 360, NWS Goodland, KS

July 17, 2016Norton County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 17, 2016, 2:12 AM CDT for Norton County, Kansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2016, 2:12 AM CDT (07:12 UTC)
Expired
Jul 17, 2016, 3:15 AM CDT
In force
63 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Norton County, KS

The radar

The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1798 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1633 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.3
Supercell composite
23.3

Open this sounding in Storm Lab

The text

As transmitted.

518 
WUUS53 KGLD 170712
SVRGLD
KSC137-170815-
/O.NEW.KGLD.SV.W.0360.160717T0712Z-160717T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
212 AM CDT SUN JUL 17 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NORTON COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 315 AM CDT

* AT 212 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  NORTON...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTON AND ALMENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3984 10005 4000 10005 4000 9964 3984 9963
TIME...MOT...LOC 0712Z 270DEG 10KT 3998 9996 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
6 follow-up statements
028 
WWUS53 KGLD 170718
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
218 AM CDT SUN JUL 17 2016

KSC137-170815-
/O.CON.KGLD.SV.W.0360.000000T0000Z-160717T0815Z/
NORTON KS-
218 AM CDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN NORTON COUNTY...

AT 218 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
NORTON...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTON AND ALMENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3984 10001 4000 10002 4000 9964 3984 9963
TIME...MOT...LOC 0718Z 270DEG 10KT 3998 9994 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
015 
WWUS53 KGLD 170726
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
226 AM CDT SUN JUL 17 2016

KSC137-170815-
/O.CON.KGLD.SV.W.0360.000000T0000Z-160717T0815Z/
NORTON KS-
226 AM CDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN NORTON COUNTY...

AT 226 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF ALMENA...OR 10 MILES NORTH OF NORTON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTON AND ALMENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3984 9993 4000 9993 4000 9964 3984 9963
TIME...MOT...LOC 0726Z 269DEG 21KT 3998 9985 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
421 
WWUS53 KGLD 170736
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
236 AM CDT SUN JUL 17 2016

KSC137-170815-
/O.CON.KGLD.SV.W.0360.000000T0000Z-160717T0815Z/
NORTON KS-
236 AM CDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN NORTON COUNTY...

AT 236 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
ALMENA...OR 6 MILES NORTHEAST OF NORTON...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALMENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3984 9988 4000 9987 4000 9964 3984 9963
TIME...MOT...LOC 0736Z 269DEG 18KT 3990 9980 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
793 
WWUS53 KGLD 170747
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
247 AM CDT SUN JUL 17 2016

KSC137-170815-
/O.CON.KGLD.SV.W.0360.000000T0000Z-160717T0815Z/
NORTON KS-
247 AM CDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN NORTON COUNTY...

AT 247 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMENA...OR 13
MILES NORTHEAST OF NORTON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALMENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3984 9979 4000 9978 4000 9964 3984 9963
TIME...MOT...LOC 0747Z 264DEG 24KT 3991 9967 

HAIL...1.00IN
WIND...60MPH
 
$$

LUNDQUIST
599 
WWUS53 KGLD 170801
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
301 AM CDT SUN JUL 17 2016

KSC137-170815-
/O.CON.KGLD.SV.W.0360.000000T0000Z-160717T0815Z/
NORTON KS-
301 AM CDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN NORTON COUNTY...

AT 300 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMENA...OR 12
MILES EAST OF NORTON...MOVING EAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ALMENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3984 9979 4000 9978 4000 9964 3984 9963
TIME...MOT...LOC 0800Z 270DEG 11KT 3991 9967 

HAIL...1.00IN
WIND...<50MPH
 
$$

LUNDQUIST
239 
WWUS53 KGLD 170808
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
308 AM CDT SUN JUL 17 2016

KSC137-170818-
/O.EXP.KGLD.SV.W.0360.000000T0000Z-160717T0815Z/
NORTON KS-
308 AM CDT SUN JUL 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NORTON COUNTY
WILL EXPIRE AT 315 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3984 9979 4000 9978 4000 9964 3984 9963
TIME...MOT...LOC 0805Z 270DEG 10KT 3991 9967 

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 12:20 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 17, 12:20 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1120 PM MDT SAT JUL 16 2016

.SHORT TERM...(This evening through Sunday)
Issued at 1258 PM MDT Sat Jul 16 2016

Main weather today will be thunderstorm development later this
afternoon. Convection models [HRRR/NMM] as well as NAM/RAP
indicate storms should develop over northeast Colorado after 21Z
and move ENE across extreme northern Kansas and southern Nebraska
this evening. NAM shows a lot of CINH through the day over all but
Colorado, so the scenario of formation there seems plausible given
the presence of surface convergence and an environment where cap
can be broken. While convection models keep precip on the
scattered side, the NAM hints at a more organized complex along
NE/KS border by 9pm- midnight which could throw down a decent cold
pool and associated outflow over northern half of the CWA tonight.
Have tailored forecast to keep precip in northern counties this
evening, mostly north of Highway 36 although some could be further
south.

On Sunday, guidance suggests a weak cold front will move through
the CWA in the morning with moist upslope flow behind it by
afternoon, which should assist in storm development over Colorado
during the afternoon ultimately moving into western Kansas.

.LONG TERM...(Sunday night through Saturday)
Issued at 235 PM MDT Sat Jul 16 2016

Sunday night-Monday night: Cold front stalls to our south with
easterly flow through these periods before front lifts back to the
north Monday night (as warm front). Weak shortwave trough could
help maintain thunderstorm activity Sunday night as thunderstorms
are carried east by the mean wind, though this also tracks
activity closer to upper ridge. There is a stronger precip signal
Monday afternoon and Monday night with front lifting north,
however guidance is showing enough spread not to increase PoPs
beyond chance category.

Tuesday-Saturday: Upper level ridge strengthens and amplifies
through these periods with high heights and southerly flow
supporting very hot temperatures returning to the region.
Wednesday and Thursday have the potential to be the hottest of the
month so far with bias corrections (based on previous warm ups)
support low 100s across the easter 2/3 of our CWA. By Friday there
is increasing spread in the upper level pattern as the GFS shows a
much stronger trough in the northern plains and a possible cold
front passing into the region.

Regarding precip chances in the extended: With ridge axis either
centered over our just east of our CWA most locations in our CWA
should remain dry during the extended periods. Models are showing
weak precip signals associated with possible monsoonal flow across
the central rockies and mean flow carrying this near our western
CWA, along with possible local development near the surface
trough/dry line in our west. As mentioned earlier GFS does show a
stronger trough passage in the northern Plains and this could lead
to better precip chances Thursday night through Friday night,
however ECMWF does not show nearly as strong of a trough passage
and barely any precip signal at all. I kept slight chance PoPs
in place during official periods in line with model
mean/consensus.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1114 PM MDT Sat Jul 16 2016

At KMCK...small cluster of thunderstorms near/just south of the
terminal will quickly move east overnight. Will carry a VCTS for a
few hours then end. Storms are fairly high based and present
mainly a localized threat for gust winds. Otherwise...VFR expected
through Sunday.

At KGLD...VFR expected through the TAF period. Surface winds shift
to northerly Sunday morning behind a cold front. There will be low
chances for thunderstorms Sunday night but confidence is lacking
in coverage so will not mention in the TAF at this time.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DLF
LONG TERM...DR
AVIATION...024
Hazardous weather outlook, Jul 16, 11:48 AM CDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1048 AM MDT SAT JUL 16 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171700-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1048 AM MDT SAT JUL 16 2016 /1148 AM CDT SAT JUL 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NEBRASKA AND
NORTHEAST COLORADO LATER THIS AFTERNOON INTO THE EVENING. ANY
STORMS WHICH FORM ARE EXPECTED TO REMAIN GENERALLY ALONG AND NORTH
OF HIGHWAY 36. LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SUNDAY AND MONDAY...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
ARE EXPECTED DURING THE AFTERNOON AND EVENING. SOME OF THESE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...STRONG WINDS AND
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 16, 11:42 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1142 PM CDT SAT JUL 16 2016

KSZ001-002-170530-
CHEYENNE KS-RAWLINS KS-
1142 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS AND EAST
CENTRAL CHEYENNE COUNTIES IN NORTHWESTERN KANSAS UNTIL 1230 AM CDT...

AT 1142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF BIRD CITY...OR 16 MILES SOUTH OF
BENKELMAN...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ATWOOD...BIRD CITY...MCDONALD...BLAKEMAN AND BEARDSLEY.

LAT...LON 3975 10102 3970 10155 3988 10160 4000 10112
      4000 10110
TIME...MOT...LOC 0442Z 257DEG 19KT 3981 10149

BULLER
Special weather statement, Jul 17, 12:07 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1207 AM CDT SUN JUL 17 2016

KSZ003-004-NEZ081-170545-
DECATUR KS-NORTON KS-RED WILLOW NE-
1207 AM CDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DECATUR...
NORTHWESTERN NORTON AND SOUTHEASTERN RED WILLOW COUNTIES UNTIL 1245
AM CDT...

AT 1207 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DANBURY...OR 13 MILES NORTH OF OBERLIN...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DANBURY...LEBANON AND CEDAR BLUFFS.

LAT...LON 4000 10019 4000 10001 3995 9999 3990 10053
      4008 10061 4018 10020
TIME...MOT...LOC 0507Z 257DEG 19KT 4002 10046

BULLER
Special weather statement, Jul 17, 12:51 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1251 AM CDT SUN JUL 17 2016

KSZ003-004-NEZ081-170615-
DECATUR KS-NORTON KS-RED WILLOW NE-
1251 AM CDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DECATUR...
NORTHWESTERN NORTON AND SOUTHEASTERN RED WILLOW COUNTIES UNTIL 115 AM
CDT...

AT 1250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEBANON...OR 18 MILES SOUTHEAST OF MCCOOK...MOVING EAST AT 35
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON.

LAT...LON 4000 10019 4000 9989 3991 10036 4016 10043
      4021 10020
TIME...MOT...LOC 0550Z 259DEG 29KT 4009 10031

024
Special weather statement, Jul 17, 1:42 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
142 AM CDT SUN JUL 17 2016

KSZ004-170700-
NORTON KS-
142 AM CDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NORTON COUNTY UNTIL 200
AM CDT...

AT 142 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF WILSONVILLE...OR 12 MILES NORTHWEST OF NORTON...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN NORTON
COUNTY.

LAT...LON 3990 10018 4000 10017 4000 9962 3991 9963
TIME...MOT...LOC 0642Z 270DEG 22KT 3998 10005

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:06 PM CDTSpecial Weather StatementGLDCheyenne24 min
Jul 16, 11:42 PM CDTSpecial Weather StatementGLDRawlins48 min
Jul 17, 1:42 AM CDTSpecial Weather StatementGLDNorton18 min
Jul 17, 3:58 AM CDTSpecial Weather StatementGLDGove17 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.